# SDR ASAA2017122623187

- Difficulty date: December 26, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM,  BS 986.5 CORRODED.  ACFT GROUNDED.  REPAIRED THE FLOORBEAM UPPER TEE, LBL 56 TO RBL 56 IAW SRM 53-70-51.
